ISSN:
 1937-5093

eISSN:
 1937-5077

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Kinetic & Related Models

September 2014 , Volume 7 , Issue 3

Issue on traffic modeling and management: Trends and perspectives

Select all articles

Export/Reference:

On hyperbolicity of 13-moment system
Zhenning Cai, Yuwei Fan and Ruo Li
2014, 7(3): 415-432 doi: 10.3934/krm.2014.7.415 +[Abstract](1058) +[PDF](1145.9KB)
New insights into the numerical solution of the Boltzmann transport equation for photons
Taposh Kumar Das and Óscar López Pouso
2014, 7(3): 433-461 doi: 10.3934/krm.2014.7.433 +[Abstract](906) +[PDF](1367.6KB)
Numerical simulations of degenerate transport problems
Florian De Vuyst and Francesco Salvarani
2014, 7(3): 463-476 doi: 10.3934/krm.2014.7.463 +[Abstract](1007) +[PDF](575.3KB)
A kinetic approach to error estimate for nonautonomous anisotropic degenerate parabolic-hyperbolic equations
Xingwen Hao, Yachun Li and Qin Wang
2014, 7(3): 477-492 doi: 10.3934/krm.2014.7.477 +[Abstract](869) +[PDF](384.6KB)
Hysteretic behavior of a moment-closure approximation for FENE model
YunKyong Hyon
2014, 7(3): 493-507 doi: 10.3934/krm.2014.7.493 +[Abstract](819) +[PDF](1292.1KB)
Approximate models for stochastic dynamic systems with velocities on the sphere and associated Fokker--Planck equations
Axel Klar, Florian Schneider and Oliver Tse
2014, 7(3): 509-529 doi: 10.3934/krm.2014.7.509 +[Abstract](1034) +[PDF](759.4KB)
A framework for hyperbolic approximation of kinetic equations using quadrature-based projection methods
Julian Koellermeier, Roman Pascal Schaerer and Manuel Torrilhon
2014, 7(3): 531-549 doi: 10.3934/krm.2014.7.531 +[Abstract](996) +[PDF](3630.5KB)
One-species Vlasov-Poisson-Landau system near Maxwellians in the whole space
Yuanjie Lei, Linjie Xiong and Huijiang Zhao
2014, 7(3): 551-590 doi: 10.3934/krm.2014.7.551 +[Abstract](821) +[PDF](674.1KB)
On a regularized system of self-gravitating particles
René Pinnau and Oliver Tse
2014, 7(3): 591-604 doi: 10.3934/krm.2014.7.591 +[Abstract](763) +[PDF](1259.0KB)

2017  Impact Factor: 1.219

Editors

Referees

Librarians

Email Alert

[Back to Top]